Sign in to follow this  
Followers 0
Alliee

lowest lows, shambles, no one believes me

4 posts in this topic

I feel so incredibly low. I want to die. I don’t ever want to take care of achild because I would cause them hurt and pain no matter hoow I tried to do this differently. if my child were troubled I would blame myself and i couldn’t take that on my own.

i think adderall ruined my life for sure. i’ve never been suicidal. i do want to die but i can't do that to my family.

i have done disgraceful things in the last three years. it is not fair. i’m sure the company knows this is not a good drug for some. people say it is evil. that’s the word for it when you’re talking about my life. i lost my character completely. completely. i feel nuts writing this. why can some take the drug and be ok?

this is a “situational†problem and maybe a brain chemistry problem... that has been overblown majorly by adderall. I was ok before the drug, I was much, much, better off. now that i’m not taking it i look around and have damaged everything in my life. shambles, corruption, self destruction. on add forums there is a thread that says, “share your adderall success stories†this thread is misleading. The only reason to start a thread like that is because there have been complaints. these aren’’t minor complaints... my problems are devastating. i have caused so many terrible things to happen to people, just by being a part of their lives in the last few years. this is not me. Adderall was one of the worst mistakes i’ve ever made.

I've ruined two relationships, the side effects were out of control, i didn't even know they were there or that they were possible sideeffects. i had a psychologically adverse reaction that was more extreme then I ever could have grasped on my own.

help... i am supposed to pick up another bottle tomorrow. i am afraid to cancel a perscription... i'm supposed to start a teaching aide job in two months. should i take it? the whole world thinks im doing human resources.. i have switched a ton in the years while on adderall and everyone in my small town thinks differently of me. my character is gone. my reputation is ruined. people used to love me and want to be like me. now i'm a train wreck, three years later. what did this drug do to me,... it can't be fixed. please respond. please help.

Share this post


Link to post
Share on other sites

Dear Alliee,

You can fix yourself. Where you're at right now is the most miserable place possible. You're hovering above ground zero, knowing that you need a big change but afraid of it.

So drop. Hit bottom and start your recovery.

There is another side to this. That person you used to be, before Adderall...that is your natural state, and that is who you will gravitate towards when you quit.

Look at it this way: You've cut a three-year gash in your life and your spirit. The first step towards healing it up is to stop making the gash worse. The instant you stop taking Adderall, the healing starts.

Much like the way your body heals a big open wound, it's not pretty: There will be puss and scabs and pain, but given enough time and care...your wounds will heal up, and all that will be left is a swath of extra-tough skin in that place.

You can do this. You have clarity now. You've seen what Adderall has made you. You've seen the wonderful self you lost in the process. So now you know what to get away from, and what to get back to.

Three years is very, very recoverable. In fact, you're kind of in good shape. It's hard to quit Adderall when there are lots of good aspects to your life. But if you've lost so much, then you've got little left to lose.

Share this post


Link to post
Share on other sites

Mike, thank you. You took some of my pain away. how did you do that? I think Im going to try to get some sleep. Thanks for the comforting words. I feel like smiling. You're a blessing to the world.

Share this post


Link to post
Share on other sites

Yay! Glad it helped a little. I cannot begin to express how normal (and personally familiar) what you're going through is. Regrettably, those miserable feelings are just part of the process...steps on the trail.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0